# SDR WRLA20130308587

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 66,325 hours, 13,034 cycles
- Engine: Ge CF680
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2009005011
- Condition: Bypassing
- Location: Rt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED "AUTO PILOT 2 UNAVAILABLE IN FLIGHT. TURNING FINAL APPROACH AUTO PILOT 1 DISCONNECTED.  ROLL CONTROL HAD RESISTANCE".  DURING TROUBLESHOOTING MAINTENANCE FOUND, WITH ELECTRICAL POWER REMOVED FROM ACTUATOR AND WITH INPUT MECHANISM TO ACTUATOR DISCONNECTED, RIGHT INBOARD AILERON DEFLECTED TO FULL RIGHT WING DOWN POSITION.  WHEN FORCE WAS APPLIED TO INPUT LEVER UNABLE TO CONTROL POSITION OF AILERON.  FOUND RIGHT INBOARD AILERON ACTUATOR BYPASSING CONTROL SOLENOID.
